Total disconnectedness of Julia sets and absence of invariant linefields for real polynomials
Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque no. 261  (2000), p. 161-172
@incollection{AST_2000__261__161_0,
     author = {Levin, Genadi and van Strien, Sebastian},
     title = {Total disconnectedness of Julia sets and absence of invariant linefields for real polynomials},
     booktitle = {G\'eom\'etrie complexe et syst\`emes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995},
     editor = {Flexor Marguerite and Sentenac Pierrette and Yoccoz Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {261},
     year = {2000},
     pages = {161-172},
     zbl = {0939.37027},
     mrnumber = {1755440},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__261__161_0}
}
Levin, Genadi; van Strien, Sebastian. Total disconnectedness of Julia sets and absence of invariant linefields for real polynomials, in Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 161-172. http://www.numdam.org/item/AST_2000__261__161_0/

[BH] B. Branner and J. H. Hubbard, The iteration of cubic polynomials II, Acta Math. 169, 1992, 229-325. | Article | MR 1194004 | Zbl 0812.30008

[Dou1] A. Douady, Description of compact sets in , In: "Topological Methods in Modern Mathematics, A Symposium in Honor of John Milnor's 60th Birthday", Publish or Perish, 1992. | Zbl 0801.58025

[Dou2] A. Douady, Systèmes dynamiques holomorphes, Séminaire Bourbaki, 35e année, 1982-83, exposé 599, novembre 1982. | Numdam | MR 728980 | Zbl 0532.30019

[DH] A. Douady and J. H. Hubbard, On the dynamics of polynomial-like mappings, Ann. Sc. Éc. Norm. Sup. 4e série 18, 1985, 287-343. | Article | Numdam | MR 816367 | Zbl 0587.30028

[GS] J. Graczyk and G. Šwiatek, Induced expansion for quadratic polynomials, Ann. Sc. Éc. Norm. Sup. 4e série 29, 1996, 399-482. | Article | Numdam | MR 1386222 | Zbl 0867.58048

[GS1] J. Graczyk and G. Šwiatek, Polynomial-like mappings induced by real polynomials, WSSIAA 4, 1995, 315-328. | MR 1372968 | Zbl 0843.58075

[H] J. H. Hubbard, Local connectivity of Julia sets and bifurcation loci: three theorems of J.-C. Yoccoz, preprint IHES, 1992. | MR 1215974 | Zbl 0797.58049

[Le] G. Levin, Bounds for maps of an interval with one reflecting critical point. I. Fundamenta Math 157, 1998, 287-298. | MR 1636895 | Zbl 0915.58028

[Ly] Oral communication by M. Lyubich, September 1996.

[Ly1] M. Yu. Lyubich, Combinatorics, geometry and attractors of quasi-quadratic maps. Annals of Math. 140, 1994, 347-404. | Article | MR 1298717 | Zbl 0821.58014

[Ly2] M. Yu. Lyubich, On typical behavior of trajectories of a rational mapping of the sphere. Soviet Math. Dokl. 27, 1983, 22-25. | MR 687919 | Zbl 0595.30034

[LM] M. Lyubich and J. Milnor, The unimodal Fibonacci map, Journal of the A.M.S. 6, 1993, 425-457. | MR 1182670 | Zbl 0778.58040

[LS1] G. Levin and S. Van Strien, Local connectivity of the Julia set of real polynomials. Annals of Math. 147, 1998, 471-541. | Article | MR 1637647 | Zbl 0941.37031

[LS2] G. Levin and S. Van Strien, Bounds for maps of an interval with one critical point of inflection type. II., Preprint. | Article | Zbl 0986.37027

[MS] W. De Melo and S. Van Strien, One-dimensional dynamics, Ergebnisse Series 25, Springer Verlag, (1993). | MR 1239171 | Zbl 0791.58003

[Ma] R. Mañé, On a theorem of Fatou, Bol. Soc. Bras. Mat., 24, 1993, 1-11. | Article | MR 1224298 | Zbl 0781.30023

[McM] C. Mcmullen, Complex dynamics and renormalization, Ann. Math. Studies, vol. 135, Princeton University Press, 1994. | MR 1312365 | Zbl 0822.30002

[MSS] R. Mañe, P. Sad and D. Sullivan, On the dynamics of rational maps, Ann. Sc. Éc. Norm. Sup. 4e série 16, 1983, 193-217. | Article | Numdam | MR 732343 | Zbl 0524.58025

[P-M] R. Perez-Marco, Topology of Julia sets and hedgehogs, Preprint, Orsay 1994.

[S] D. Sullivan, Bounds, quadratic differentials, and renormalization conjectures, 1990, In AMS Centennial Publications. 2: Mathematics into Twenty-first Century. | MR 1184622 | Zbl 0936.37016

[Y] J. C. Yoccoz, MLC, Manuscript.